# SDR DXTA200501070

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 6,423 hours, 4,105 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 11,000 WITH PWR AT FLT IDLE THE RED GEAR -UNSAFE- LIGHT CAME ON MOMENTARILY.  THE NOSE GEAR PARTIALLY EXTENDED THEN RETRACTED.  THIS WAS WHILE GOING INTO HUMID SOUTH FLORIDA AFTER A 4 HR TRIP.  ITEM IS UNDER INVESTIGATION.
